# SDR HEEA968136

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Comb Liner
- Part number: 23056108
- Condition: Not Welded
- Location: Mid Skirt
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MID SKIRT NOT WELDED TO LOWER SKIRT ON COMBUSTION LINER AS MARKED. REPLACED DISCREPANT PART.
